# SDR SWIA2021080960123

- Difficulty date: May 27, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG TRUNION HAD 3 INDICATIONS NOTED WHILE PERFORMING BOMBARDIER SB 601R-57-046  AT THE 3RD, 4TH AND 5TH HOLES AFT OF THE FWD HOLE ALL AT 55% FULL SCREEN HEIGHT FAILING NDT.      (C-CHECK RO 8/5/2021)    REPAIRED RH MLG TRUNNION 3 INDICATIONS  IAW REO 601R-57-21-3477 REV -- DATED 2021-06-19 & SKY CARD 51-900-1003-SKY, NO WEIGHT CHANGE, FORM 337  IS ATTACHED
